# SDR TRBA2011104

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 2,167 hours, 25,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE FWD EMERGENCY PASSENGER FLOOR LIGHT INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  R & R POWER SUPPLY AND BATTERY AT POS 43WL IAW EX-335121-RAI-10010-007.  THE OPS CHECK OF THE EMERGENCY LIGHTS WERE GOOD IAW  EX-335000-OPT-10000-002.  THE ACFT WAS RETURNED TO SERVICE.
